# SDR SWAA010404

- Difficulty date: February 9, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 42,438 hours, 41,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: BAC1517
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD ENTRY DOOR FRAME UPPER HINGE CUTOUT CRACKED AT FWD CORNER.  REPAIRED FRAME PER SWA RA.
